# SDR AWXA0000687

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6546812198
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1.  LONGITUDINAL SUPPORT CORRODED BEYOND LIMITS BETWEEN STA 986.5 AND 967, LBL 22.  REMOVED SUPPORT BRACKET IAW 737 SRM 51-40-02, FAB''''D SUPPORT IAW DWG 65-48612-198 AND 737 SRM 51-40-02,  INSTALLED BRACKET AND FILLER IAW DWG 65-48612-198.
